Orthogonality on sets

Jan Havrda

Časopis pro pěstování matematiky (1975)

  • Volume: 100, Issue: 4, page 339-354
  • ISSN: 0528-2195

How to cite


Havrda, Jan. "Ortogonalita na množinách." Časopis pro pěstování matematiky 100.4 (1975): 339-354. <http://eudml.org/doc/21253>.

author = {Havrda, Jan},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {4},
pages = {339-354},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Ortogonalita na množinách},
url = {http://eudml.org/doc/21253},
volume = {100},
year = {1975},

AU - Havrda, Jan
TI - Ortogonalita na množinách
JO - Časopis pro pěstování matematiky
PY - 1975
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 100
IS - 4
SP - 339
EP - 354
LA - cze
UR - http://eudml.org/doc/21253
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.